Regular orbits of cyclic subgroups in permutation representations of certain simple groups

Siemons, Johannes and Zalesskii, Alexandre (2002) Regular orbits of cyclic subgroups in permutation representations of certain simple groups. Journal of Algebra, 256 (2). pp. 611-625. ISSN 0021-8693

[thumbnail of Regular_orbits_of_cyclic_subgroups_in_permutation_representattions-2002.pdf]
Preview
PDF (Regular_orbits_of_cyclic_subgroups_in_permutation_representattions-2002.pdf) - Published Version
Available under License Other licence.

Download (165kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 15 Oct 2002
Last Modified: 17 May 2023 00:26
URI: https://ueaeprints.uea.ac.uk/id/eprint/18031
DOI: 10.1016/S0021-8693(02)00107-2

Actions (login required)

View Item View Item